advertisement
Question
Posted by: Shelby | 2007/04/10

Bi-Polar and desperate

Hi
I was diagnosed with Bi-Polar disorder 1 almost 6 years ago. I have been on and off medication as Doctors could never find the correct dosage or medicine to combat the many symptoms i have presented. I am currently os Seroquel 100mg for the Bi-Polar.
I understand my Bi-Polar diagnoses and have made my peace with that however there are far more problems in my life than just depression or mania. I am 36 years of age and i am a female. I am married for 15 years and have 3 wonderful children. I work for a very prominent company and hold a very high profiled job. BUT these are my realities that i am facing with. I have had 19 major operations of which almost half with exploratory as presented with very painful symptoms of which there was no medical reason. Recently i had 2 epileptic seizure which lasted 3-5 minutes and rendered me unconscious for 15-20 minutes. After numerous investigations i was sent home with anti-epileptic drugs and told that i must take them but again there was no medical reason as to why i suffered the attacks. I have lost short term memory for almost 2 months and i cannot recollect what happened unless i have been told by my family what i have done and said. I have still been at work despite the debilitating illness and lack of memory.

For the past 10 years i have been plagued with a very uncomfortable sypmtom but no Doctor has been able to diagnose or provide clarity as to why this is happening. Every morning i get up with a swollen tummy but gradually during the day the tummy swells to a size eqvillaent to a 10 pregnant woman who is about to go into labour. My feet and hands swell. the tummy pushes up against my diagphram cutting off my air and making me wheeze as though i am an asmatic. i suffer severe back pain as a result of the weight of my tummy. i am irratable and uncomfortable. this is very embarassing as well because people are always asking me when the baby is due and in the morning they ask me what baby i had.... I ache all over....I am severely depressed..... i am just tired of this life and i am desperate to end it.....i take so much medication that i just feel like that is all i ever do is put out the fires in my body. i have a peptic ulcer as well as duo-dernal intestinal ulcers as well. Not mention the hernia. i have liver enzymes that are a total of 197. i suffer from both high and low blood pressure. i test my blood pressure twice a day to ensure i take the right medication. For blood pressure higher than 160/130 i take dopamax which sometimes drops my pressure to sometimes as low as 70/50.... How can anyone live in such conditions.....i am an active mother, wife and businesswoman. Above all these constraints i am yet able to still perform at optimal levels. BUT i am tired now and i just cannot go on. I am desperate for a solution but i do not have any funds left to seek help from Doctors....I am desperate.....I cannot go on.....i cannot take the pain anymore.....i am losing my mind..........i am no good to anyone anymore. ...just let me end it now please.....................

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As I've commented elsewhere today as well, I do not believe Bipolar Disorder can be properly treated with medication alone, and would strongly recommend Cognitive-Behaviour Therapy as well. I strongly suspect that it could help you regain control over all these interlocking distressing sitations and sort things out agreeably

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anon | 2007/04/10

I am surprised your Drs are treating you and giving you medication without a diagnosis to your problem. It sounds like your symptoms are being treated but not the cause. Why not have another opinion, go to a specialist physician who can make a diagnoses or refer you.

Your tummy swelling is it full of water? From the sounds of it you suffer from bad circulation and water retention, or could it be from your liver/kidneys? Have you had sonars/scans of your liver/kidneys etc.? Hows your heart, have you had that checked?

All medication has side effects, perhaps your body is not dealing with the drugs and you are suffering worse with the side effects.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement